# SDR GTIA9800012

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - EMERGENCY LIGHTS COME ON WITH BATTERY SWITCH IN OFF POSITION.  FOUND NR 2 WIRE ON EMERGENCY LIGHT BATTERY PACK B5-5 BROKEN.  REPAIRED WIRE, EMERGENCY LIGHT SYSTEM.  OPS CHECK NORMAL ON GRUOND 33-53-0.  (M)
